# SDR AALA202205317264

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737
- Aircraft serial: 31169
- Aircraft time: 27,305 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HANGING OFF SEAT 21C. REPLACED LIGHT PER AMM 25-21-00. OPERATIONAL TEST GOOD.
